Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft meecer

Posted by Mindy S. on July 20, 2004, at 21:01:07

In reply to Re: withdrawal symptoms coming off zoloft, posted by meecer on July 20, 2004, at 20:21:51

I've been off Zoloft since 6/1/04.I had several "clamping" type headaches, but that lasted for about a week. My sleep pattern was affected only by the headaches. Since then, my mind and body feel much healthier and normal.I haven't had any of the zaps I've heard of. I feel even better since I've started the South Beach Diet. Not strict like Atkins and I've lost about 6 lbs. after one week. Some of the weight was from the Zoloft (and a sluggish thyroid).
Hope this helps. Hang in there and Good Luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mindy S. thread:5582
URL: http://www.dr-bob.org/babble/20040719/msgs/368403.html